On the well-posedness of nonstationary boundary value problems of
Doklady Akademii Nauk, Tome 298 (1988) no. 2, pp. 314-316
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_298_2_a11,
author = {V. S. Klimov and E. R. Semko},
title = {On the well-posedness of nonstationary boundary value problems of},
journal = {Doklady Akademii Nauk},
pages = {314--316},
year = {1988},
volume = {298},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_298_2_a11/}
}
V. S. Klimov; E. R. Semko. On the well-posedness of nonstationary boundary value problems of. Doklady Akademii Nauk, Tome 298 (1988) no. 2, pp. 314-316. http://geodesic.mathdoc.fr/item/DAN_1988_298_2_a11/